Help many symptoms and painful blisters in the mouth!
Please help. In mid october i got off birth control. on 11/16 I got a yeast infection that lasted 1 week prior to my period prior to my period. By 11/30 i got a sore throat which lasted for 30 hours. I then did a self examination of my throat and found white patches on my left tonsil. On 12/03 I went to the ER. The doctor said that he believed it was Tonsillitis. He did a culture to check for strep throat. The results were negative. He prescribed amoxicillin 500 mg 3 times a day. I started feeling a stiff neck, Lymph nodes, minor chills and fatigue (no fever). My mouth was extremely dry and irritated and white tongue and white near my tonsils. on 12/10/13 i returned to the ER and he prescribed Doxycycline Hyclate MG and Clotrinazole Troche 10 MG. my head ache, fatigue is gone. Now i have painful tiny clear blisters near my tonsils. I also have white on the back sides of my mouth and white tongue. The medication is gradually helping but not as fast as i wish. i feel something is stuck on my throat. Can you tell me what is occurring? Can This be an indication of something worse occurring? I am scared since the internet attributes these signs to std/hiv. Please help!
Yes, internet is useful but dangerous and scary if the information is not gathered from the right source.
In your case the most likely cause is a change in bacterial flora of mouth and gut due to the antibiotic course. Hence, taking probiotics may help. The other likely possibility is chemical burn caused by reflux gastritis. Again, this is a common problem after antibiotic course. So, taking drugs like omeprazole empty stomach in the morning and antacid gel after meals may help.
Other than that the symptoms can also be due to viral infections. The most likely cause is Ebstein Barr virus (EBV) or infectious mononucleosis. However, other viral infections can also cause blisters, including herpes. Hence, it is important to test for infectious mononucleosis and herpes. However, of the two, EBV infection is more likely to cause swollen lymph nodes.
Viral infections cause cold sore or fever blisters. These disappear with time as the viral load decreases with improved immunity. Take care of what you eat, avoid spicy and too hot preparations, drink plenty of clear soups, warm lemonade, herbal tea etc. Often there is associated deficiency of folic acid or vitamin B or iron and these cause canker sores. Hence, take a multivitamin pill containing these.
Any stress, physical, mental or emotional can worsen existing blisters and ulcers. Hence, please consult your doctor regarding this. Hope you get well soon! Good Luck and take care!
I went to the doctor on 12/17/13. My doctor said that my symptoms are getting better. She prescribed Motrin 600 mg and ask that i keep taking the remaining of the antibiotics. But today i woke up with a rash in my chest? I am scared i am getting multiple illnesses. Pls help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.